# SDR F3LA2010012900322

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Malfunctioned
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSP NOTED EXIT OVERWING EMERGENCY EXTERIOR LIGHTS ON THE RT SIDE DO NOT COME ON WHEN DISARMING OVER WING EXIT DOOR. MX REMOVED AND REPLACED PROXIMITY SWITCH IAW AMM 52-73-11-400-004A AND AMM 52-73-00-710-002.
